# SDR ASOA2013052903700

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER BETWEEN FS 295 & 310 AT STR 27 CORRODED.  REMOVED CORRODED DOUBLER IAW SRM 51-42-06-001-001 DRILLED NEW DOUBLER IAW SRM 51-40-11-001-001.  INSTALLED ANTENNA DOUBLER AT FS 295-310 STGR 27 IAW SRM 51-42-06-001-001.
